# SDR WX0A2024021631962

- Difficulty date: February 16, 2024
- Submitted: February 17, 2024
- Operation: Air carrier
- Aircraft: N335NV
- Make and model: Airbus A319-111
- Aircraft serial: 2852
- Aircraft time: 48,205 hours, 36,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 890899
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EPSU BAT CAP TEST, BATTERY AT POSITION 11WL FAILED / REMOVED AND REPLACED EPSU BATTERY AT POSITION 11WL WITH A SERVICABLE ONE REF AMMS 33-51-38-000-002-A AND 33-51-38-400-002-A. OPS CHECK GOOD, NO DEFECTS NOTED"
